Reply
 
LinkBack Thread Tools Search this Thread
Old Mar 7th, 2009, 07:39 AM   1
jelly baby
Other
Active BnB Member
 
Join Date: Dec 2008
Location: dudley, england
Posts: 13

help ! the morning after pill


hey everyone.
i took the morning after pill on thursday night as i had missed a few of my pills this month and my bf wanted 2 b extra carful and so did i! but nearly 2 days later i still feel horrible. On thursday night (after taking the pill) i woke up feeling really sick and with a huge belly ack and got up and went to the tolet and i had diarrhoea ! im not sure what the time was but it may have been a few hours after takin it but might not hav been. sence then iv been feeling sick, my tummy is sore but that comes and gos and i still have diarrhoea im a little worried as i hav read it is uncommon for women to have any side effects never mind 3 of them and them lasting 2 days.
What do you think is rong and wot should i do ? :s
thanks for your help every1 !!!
xxxx



Status: Offline
 
Old Mar 7th, 2009, 07:52 AM   2
nightkd
Mum (Mom)
BnB Addict
 
 
Join Date: Aug 2008
Location: British Expat in USA
Posts: 8,382
Hun, if you're worried go to the docs. I took the morning after pill last month (indecisive OH, long story...) and didn't have any side effects like that...it could be a bug or something completely unrelated. Otherwise it could be a bad reaction to the pill and I'd probably go to the docs anyway. Were you actually sick (only ask as it could effect the effectiveness of the pill...)

The side effects can last a few days sometimes, but to me that sounds more like a tummy bug or something..

Drink plenty of water and get down to the docs if you don't feel any better.

xx



 
Status: Offline
 
Old Mar 7th, 2009, 08:01 AM   3
brownhairedmom
Mum (Mom)
BnB Addict
 
Join Date: Dec 2007
Posts: 6,444
Umm I dunno about rushing to the toilet but I know it took me a few days to stop throwing my guts up after I took it a few years ago!



Status: Offline
 
Old Mar 7th, 2009, 08:26 AM   4
bigbelly2
Mum (Mom)
Chat Happy BnB Member
 
 
Join Date: Mar 2008
Location: birmingham uk
Posts: 2,378
in my rebellious teenage years i took the morning after pill a few times and was violently sick so i had to have anti sickness tablets, when i took it not that long after knowing the effect i asked for some sickness tablets and the docs told me they are diff to before and shouldnt have that side effect anymore...i took it with out sickness tablets and she was right no sickness... id def ring docs to discuss it because above all else there is a risk it wont have worked due to your diarrhoea

good luck and hope your feeling better soon

h x



Status: Offline
 
Old Mar 7th, 2009, 08:30 AM   5
jelly baby
Other
Active BnB Member
 
Join Date: Dec 2008
Location: dudley, england
Posts: 13
i havnt been sick i just feel like im goin to be sick ! ... i got the pill from boots, i did say that my period had been weird this month but he didnt seemed bothered and didnt ask bout it but i dont no if that a reason the pill has made me feel ill.

iv been looking on websites for more info but i cant find much ...

did the pill still work even thought u had been sick ?

my bf isnt too worryed, but iv had loads of friends who have taken the pill with no side effects at all !

xxx



Status: Offline
 
Old Mar 7th, 2009, 08:31 AM   6
brownhairedmom
Mum (Mom)
BnB Addict
 
Join Date: Dec 2007
Posts: 6,444
yea it still worked. take some gravol, here theygive 4 gravol to you when you get it



Status: Offline
 
Old Mar 7th, 2009, 10:04 AM   7
nightkd
Mum (Mom)
BnB Addict
 
 
Join Date: Aug 2008
Location: British Expat in USA
Posts: 8,382
When did you have unprotected sex? I was just wondering as you say you've missed a few pills this month, what day are you on? It just sounds like you got a naff Pharmacist, as they'd usually tell you to do a preg test first if you have had an odd period etc (on this note are you worried you'd fallen pregnant before you took the pill??) I dunno if this could make you experience such side effects, I just find it odd that people do react that badly to it, I just have horrid emotional reactions to it but I have a sensitive digestive system so...hmm! Just weird.

Do you know if it was Levonelle? (The name of the pill?..) Just wondering as that's the one I have had and I've just read that there are others which are less tolerable by peoples sometimes..

Personally I'd still just wonder if it was a bug as it's sickness & diarreoh and wiki just seems to say sickness and rarely vomiting as side effects. (Not much you can do in either case really, apart from get anti-sickness stuffs, I'm really just diagnosing (habit..) )

xx

Oh! Also, just to let you know, I experienced really bad symptoms (in the form of emotional - over sensitive, grouchy etc etc) on the day and they seemed to disappear completely a couple of days later... It obviously depends on the person and the pill...and the side effects... So if it does continue for a few more days or something... And don't get dehydrated! :P

http://en.wikipedia.org/wiki/Emergen...n#Side_effects

Also if it was Levonelle, then anti-sickness things are not recommend. 'pparently.



 
Status: Offline
 
Old Mar 7th, 2009, 10:15 AM   8
nightkd
Mum (Mom)
BnB Addict
 
 
Join Date: Aug 2008
Location: British Expat in USA
Posts: 8,382
P.S Sorry for going on... I have time on my hands & used to work in a Pharmacy.



 
Status: Offline
 
Old Mar 7th, 2009, 10:24 AM   9
jelly baby
Other
Active BnB Member
 
Join Date: Dec 2008
Location: dudley, england
Posts: 13
we had sex thursday afternoon ... i took the pill at about 11 when i got home and went to bed stright after. i dont think i could b pregnant but my periods r normaly pretty perfect cuz im on the pill even if i miss a pil lol i still cum on on the right day but i came on about 2 weeks early this month witch is really not normal 4 me. im pretty sure im not pregnant. i did tell the guy this tho.

i dont think its a bug as i was fine b4 i took it. everythin i hav is side effects as it says so on the instructions and iv read it on the net ... ye the pill i took is the levonelle 1 just lookin at the box now.

mayb im just over reacting cuz iv spocken 2 sum friend and they say they never had a problem with it, and i cant find any other imformation about it.

thanks for helpin me tho !
xx



Status: Offline
 
Old Mar 7th, 2009, 10:38 AM   10
nightkd
Mum (Mom)
BnB Addict
 
 
Join Date: Aug 2008
Location: British Expat in USA
Posts: 8,382
Quote:
Originally Posted by jelly baby View Post
we had sex thursday afternoon ... i took the pill at about 11 when i got home and went to bed stright after. i dont think i could b pregnant but my periods r normaly pretty perfect cuz im on the pill even if i miss a pil lol i still cum on on the right day but i came on about 2 weeks early this month witch is really not normal 4 me. im pretty sure im not pregnant. i did tell the guy this tho.

i dont think its a bug as i was fine b4 i took it. everythin i hav is side effects as it says so on the instructions and iv read it on the net ... ye the pill i took is the levonelle 1 just lookin at the box now.

mayb im just over reacting cuz iv spocken 2 sum friend and they say they never had a problem with it, and i cant find any other imformation about it.

thanks for helpin me tho !
xx
Kk, was just wondering. I'm still shocked about how some people experience these sorts of side effects and I don't! It's just strange how people react so differently to the same thing!

Well hopefully your body will all settle down soon!

I'm going to go and sit in a corner as I've had way too much caffeine today.

I wouldn't worry too much then, just go see pharmacist or doctor if it gets worse/doesn't ease off.

xx



 
Status: Offline
 
Reply



Bookmarks

Tags
help, morning, pill

featured articles


Thread Tools Search this Thread
Search this Thread:

Advanced Search






SEO by vBSEO